# SDR FDEA201409022404

- Difficulty date: September 2, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 183N13411
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THS TIP BONDING POINT BRACKET FOR LT ELEVATOR FOUND IN POOR CONDITION.  REPAIR CARRIED OUT TO LT THA TIP UPPER BEAM IAW EA F-5500-T0310741.
